# SDR CA040311011

- Difficulty date: February 27, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 7,567 hours, 8,331 cycles
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Part number: 50430043619
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION A CRACK WAS DISCOVERED ALONG THE TRAILING EDGE OF THE CABIN DOOR CHANNEL P/N 50430043619. THE CRACK PROPAGATED APPROXIMATELY 6 IN, JUST ABOVE THE DOOR HINGE. THE DOOR WAS REMOVED AND SENT TO AN APPROVED OVERHAUL SHOP, REPAIRED AND REINSTALLED.  AIRCRAFT RETURNED TO SERVICE.
